# SDR ASOA03519

- Difficulty date: October 18, 2003
- Submitted: November 13, 2003
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 458
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Bracket
- Part number: S53975102204
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURNG AN A-CHECK IN MCN, THE LEFT MAIN LANDING GEAR AFT UPSTOP SUPPORT BRACKET ON THE TOP SIDE WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE LEFT MAIN LANDING GEAR AFT UPSTOP SUPPORT BRACKET IAW SRM 51-00.  (M)
